Normal generation of nonspecial line bundles on algebraic curves
Bull. Korean Math. Soc. 2011 Vol. 48, No. 1, 105-114
Printed January 1, 2011
Seonja Kim and Young Rock Kim
Chungwoon University, Hankuk University of Foreign Studies
Abstract : In this paper, we classify $(C,\mathcal L)$ such that a smooth curve $C$ of genus $g$ has a nonspecial very ample line bundle $\mathcal L$ of $\deg \mathcal L = 2g-2-a$ failing to be normally generated, in terms of the number $a$.
Keywords : algebraic curve, linear series, line bundle, projectively normal, normal generation
MSC numbers : 14H45, 14H10, 14C20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd